# SDR SWIA2017090843735

- Difficulty date: August 19, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 29,640 hours, 18,358 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 333 HAS CORROSION BETWEEN STRINGERS 26L AND 26R.  COMPLIED WITH REPAIR TO THE FRAME IAW REO.
